# SDR UALA2011081204238

- Difficulty date: August 11, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 500L IS BROKEN OFF FROM LBL 45 TO THE END OF THE BEAM. REMOVED DAMAGED SECTION OF FLOORBEAM AND FABRICATED A REPLACEMENT FLOORBEAM SEGMENT, REPAIR CHANNELS, REPAIR ANGLES,  AND DOUBLERS AND INSTALLED PER REO G1385 9, REV.
